# SDR A6WA201240585

- Difficulty date: June 8, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 21,997 hours, 21,374 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE CLIMBING THRU 10,000 FT.  NOSE GEAR SHOWED AMBER THEN RED HASH MARKS AFTER 1 MINUTE.  WHITE NOSE GEAR UP MSG RETURNED.  COMPLIED WITH QRH, AIR RETURN TO DEPARTURE.   ADJUSTED BOTH NLG DOWNLOCK PROXIMITY SENSORS CLEARANCE IAW AMM 32-61-05, OPS CK GOOD.
